# SDR CALA0800308

- Difficulty date: March 11, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC150518761
- Condition: Missing
- Location: Bs 348 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH POINT TO INBOARD FLANGE OF FRAME STA 348 AND STR 13 LT, MISSING FASTENERS 2 (MARKED).  INSTALLED 2 FASTENERS AT INTERCOSTAL ATTACH POINT TO INBOARD FLANGE OF FRAME STA 348 AND STR 13 LT PER PACE EA 641-53-001CAL AND EC/RA5310-04742.
